# SDR VNAA2017110711102

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 17,175 hours, 12,234 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO FAIL,  ELECTRICAL BURNING ODOR  IN THE CABIN. MX INSPECTED THE AFT EQIPMENT BAY & ALL AREAS OF CABIN,  NO ODOR DETECTED.
